# SDR CA960311030

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727217
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) #3 ENGINE OIL PRESSURE BYPASS LIGHT ILLUMINATED WHILE ALL OTHER ENGINE INDICATIONS WERE NORMAL. THRUST REDUCED TO IDLE. OIL PRESSURE BYPASS LIGHT REMAINED ILLUMINATED AND ALL OTHER ENGINE INDICATIONS CONTINUED TO BE NORMAL. THUST WAS RESTORED TO CRUISE POWER AND ALMOST IMMEDIATELY FUEL FLOW, N2 AND OIL PRESSURE DROPPED TO ZERO. ENGINE REPLACED AND CHECKED AS PER MM.
